MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES; DEFIBRILLATOR

ZOLL MEDICAL CORPORATION AUTOCLAVABLE INTERNAL HANDLES; DEFIBRILLATOR
Model Number 1011-0140-04
Medical Device Problem Code Failure to Discharge (1169)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The internal handles were returned to zoll medical corporation for evaluation; the malfunction was duplicated and attributed to a open pin on the internal handle.The internal handles were scrapped.Analysis for reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during biomed testing, the associated device was unable to discharge using these internal handles.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
AUTOCLAVABLE INTERNAL HANDLES
Common Device Name
DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key7534642
Report Number1220908-2018-01378
Device Sequence Number1652819
Product Code LDD
UDI-Device Identifier00847946022402
UDI-Public00847946022402
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0140-04
Device Catalogue Number8011-0140-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/10/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2018
Initial Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1